# SDR SWAA2022072726084

- Difficulty date: July 6, 2022
- Submitted: July 27, 2022
- Operation: Air carrier
- Aircraft: N486WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33852
- Aircraft time: 59,624 hours, 35,506 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PANEL 241AF UPPER SURFACE IS DELAMINATED. / [01] FABRICATED NEW 241AF FLOOR PANEL FROM BMS4-23 TYPE 2 LOT#1488929-1 USING BMS5-107 LOT#AK0KP9324K IAW SRM 53-00-50-2R-0 PARA 1A(NOTE) TABLE 204 AND DWG 144A5810-127  USED THERMOMETER ATS2208 CAL DUE DATE 10/2022;[02] JOB COMPLETE PER SRM 53-00-50-2R-0 AND DWG 144A5810.
